Switching From dutasteride To finasteride Experiences? | HairLossTalk Forums
Dismiss Notice
Forum Update: Aug 19. Feedback for the Admin? Upgrade coming: Click Here.

Switching From dutasteride To finasteride Experiences?

Discussion in 'Antiandrogens - Propecia, Dutasteride, etc.' started by tysono, Jul 13, 2020.

  1. tysono

    tysono Established Member My Regimen

    Joined:
    Jan 1, 2017
    Messages:
    226
    Likes Received:
    20
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    Hey guys

    I’d just like to hear about anyone’s experiences with switching back to finasteride from dutasteride, or even dropping dutasteride dosage and alternating with finasteride. Did you still maintain? Any sudden shedding? Things like that.

    Thanks heaps
     
  2. NSix

    NSix Established Member

    Joined:
    Sep 22, 2015
    Messages:
    92
    Likes Received:
    17
    Dislikes Received:
    5
    I switched back a couple of months ago.

    I've been losing my temple points for a year now. A year ago I had well defined temple points and a more robust temple area.

    Now both sides have receded (unevenly though).

    Also over the past year, I've noticed some mild recession in my temple corners and in my hairline - but enough to change how I style my hair somewhat. It's more of a challenge to get the look I want.

    I'm a NW2.5-ish.

    35.5 years old.

    Was on finasteride for 4 years when I switched to dutasteride 0.5 mg in November 2019. I began taking dutasteride MWF then EOD while also taking finasteride everyday for about 2 months. Then I went dutasteride 0.5 mg ED until April-ish.

    I didn't notice much improvement, but I should say that I have lost even more hair off my temple points now. I don't know if it's because of going back to finasteride or if this was inevitable.

    I've read that temple points are wholly genetic and no amount of AR inhibitors can change that. (ie look at Jack Nicholson. He is bald but has defined temple points).

    I'm sticking with finasteride because dutasteride has long-term adverse effects on metabolic health and I'm worried about that (even though finasteride is also implicated in the same problem).
     

Share This Page